I really notice this at bedtime and it is horrible. If so, can I expect this to go away with continued your?
A distorted sense of taste has been reported with Bupropion.
Talk with your doctor. Some side effects get better with time, as the body adjusts, while others never go away. It's hard to know what will happen.
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My mother takes lisinopril and she having alot of coghing and dry mouth with spitting and bad taste?
Posted 23 Nov 2013 • 2 answers
Posted 17 Jun 2016 • 3 answers
Posted 2 Aug 2017 • 3 answers
Metronidazole - I have had a metallic taste in my mouth now for 5 weeks has this happened to anyone?
Posted 21 Sep 2017 • 1 answer
Posted 13 May 2018 • 1 answer